# SDR HNAA2019040100084

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N669AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 36,403 hours, 32,281 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  669     21-01  1929642  30MAR19  TYS  CLOSE
      DURING CLIMBOUT AT 22000 FT, NOTICED ELECTRICAL ODOR IN FLIGHT COMPARTMENT, SMELL DISSAPATED AFTER REACH
      ING PAGE S-8 ON QRH.
FACT  31MAR19  12:01  TYS
            INSP.'D LEFT AND RIGHT RELAY PANELS AND POWER DIST. BOX'S. NO DEFECTS. LOWERED AND INSP'D BACKSIDE OF
            OVERHEAD CB PANEL. NO DEFECTS NOTED. REINSTALLED PANEL.INSP'D RECIRC FAN UNDER CABIN FLOOR AT ROW 10. NO
            DEFECTS FOUND. REINSTALLED FLOOR PANEL. GROUND RAN
            APU & ENG'S W/BLEEDS, PACKS, FAN ON & OFF TOGETHER & INDEPENTLY. NO ODOR DETECTED. OK FOR SERVICE
